Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 11 > No. 1

 
   

Global Stability of a Delayed HIV-1 Model with Saturations Response

PP: 189-194
doi:10.18576/amis/110123
Author(s)
Nigar Ali, Gul Zaman, M. Ikhlaq Chohan,
Abstract
In this article, an HIV-1 infection dynamical model with saturation response including two continuous delays is presented. One delay represents the latent period between the time of contact of virus particles with targeted cells and the time of entering into the cells. While the other delay is used for the period of production of new virions that release from the infected cells. The basic reproduction number R0 is investigated and proved that if R0 ≤ 1, the infection-free equilibrium is globally asymptotically stable. However, if R0 > 1, then an infected equilibrium occurs which is globally asymptotically stable. The analytical and numerical results show that time delays have great effect on the global stability of equilibria because the basic reproduction number depends on both the delays.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved